# SDR SWAA2023032319228

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,772 hours, 30,428 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS 3 CRACK IN CENTER OF AFT CARGO COMPT FLOOR.<[01] REPAIRED AFT CARGO COMP CRACK AS PER AMM 25-52-01.
